# SDR SWAA063511

- Difficulty date: September 16, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 63,434 hours, 59,386 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: NAS130416
- Condition: Loose
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUT FLAPS DOWN AT 210 AND GOT UNUSUAL RUMBLE.  AS AIRCRAFT SLOWED TO 180 RUMBLE STOPPED.  RUMBLE CAME BACK IN 30 DEGREE BANK AND THEN QUIT.  SECURED NR 6 T/E FLAP DRIVE UNIT BOLT PER MM.
